# SDR ERAA96208

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154EH
- Make and model: Bolkms BO105S
- Aircraft serial: 704
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23034140
- Condition: Mis Ohauled
- Location: 3rd Stage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOZZLE SENT TO OVERHAUL . FLANGE NOT MACHINED TO PROPER DIMENSION CAUSING NOZZLE NOT TO SEAT PROPERLY ON THE SUPPORT  DURING INSTALLATION.
